On the gradient-projection method for solving the nonsymmetric linear complementarity problem. (English) Zbl 0517.90083


90C33 Complementarity and equilibrium problems and variational inequalities (finite dimensions) (aspects of mathematical programming)
65K05 Numerical mathematical programming methods
90C30 Nonlinear programming
Full Text: DOI


[1] Cottle, R. W., andDantzig, G. B.,Complementary Pivot Theory of Mathematical Programming, Linear Algebra and Applications, Vol. 1, pp. 103-125, 1968. · Zbl 0155.28403
[2] Lemke, C. E.,Bimatrix Equilibrium Points and Mathematical Programming, Management Science, Vol. 11, pp. 681-689, 1965. · Zbl 0139.13103
[3] Murty, K. G.,Computational Complexity of Complementary Pivot Method, Mathematical Programming Study, Vol. 7, pp. 61-73, 1978. · Zbl 0381.90108
[4] Bertsekas, D. P.,On the Goldstein-Levitin-Poljak Gradient-Projection Method, IEEE Transactions on Automatic Control, Vol. AC-21, pp. 174-184, 1976. · Zbl 0326.49025
[5] Levitin, E. S., andPoljak, B. T.,Constrained Minimization Problems, USSR Computational Mathematics and Mathematical Physics, Vol. 6, pp. 1-50, 1966.
[6] Fielder, M., andPtak, V.,On Matrices with Nonpositive Off-Diagonal Elements and Positive Principal Minors, Czechoslovak Mathematics Journal, Vol. 12, pp. 382-400, 1962.
[7] Murty, K. G.,On the Number of Solutions to the Complementarity Problem and Spanning Properties of Complementarity Cones, Linear Algebra and Applications, Vol. 5, pp. 65-108, 1972. · Zbl 0241.90046
[8] Mangasarian, O. L.,Nonlinear Programming, McGraw-Hill, New York, New York, 1969.
[9] Cheng, Y. C.,Iterative Methods for Solving Linear Complementarity and Linear Programming Problems, University of Wisconsin, Madison, Wisconsin, PhD Thesis, 1981.
[10] Ortega, J. M.,Numerical Analysis: A Second Course, Academic Press, New York, New York, 1972. · Zbl 0248.65001
[11] Poljak, B. T.,On a Sharp Minimum, University of Wisconsin, Mathematics Research Center, Seminar, 1980. · Zbl 0472.90049
[12] Mangasarian, O. L., andMeyer, R. R.,Nonlinear Perturbation of Linear Programs, SIAM Journal of Control and Optimization, Vol. 17, pp. 745-752, 1979. · Zbl 0432.90047
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.